# SDR DALA2016021901253

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 294-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FWD/UPPER CORNER OF LT WINDOW RING PAN AT BS 294, 617, 655, 693 PAX CABIN.  REASON FOR RE-WRITE: INADECUATE WASHERS ON REPAIR.  NEW HARDWARE WAS INSTALLED IAW SRM 51-30-5, PAR 7 AND SRM 53-05, FIG 122.
